MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Comprehensive® Reverse Shoulder; shoulder prosthesis, reverse configuration

ZIMMER BIOMET, INC. Comprehensive® Reverse Shoulder; shoulder prosthesis, reverse configuration
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Scar Tissue (2060); Joint Dislocation (2374); Subluxation (4525)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ref ti-115320, lot 214900, titanium glenosphere.Ref 118001, lot 225630, taper adaptor.Ref xl-115366, lot 157810, humeral bearing.Ref 115340, lot 259660, humeral tray.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00715.
 
Event or Problem Description
It was reported patient underwent a revision reverse total shoulder arthroplasty.Subsequently, the patient underwent a second revision approximately one year post revision due to subluxation.The stem and baseplate remained intact while the tray, bearing, and glenosphere were replaced.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6.Reported event was confirmed by review of medical records received.Review of the available records identified diagnoses indicated luxation of the left glenosophere.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision of a left reverse total shoulder arthroplasty due to subluxation.It was reported that the glenosphere had dislocated.During the revision, the polyethylene insert was reported to show partial wear and was removed, and overgrowth of scar tissue at the glenoid baseplate was removed.The glenoid baseplate was reported to be integrated and was retained, and a replacement glenosphere was secured to it.The humeral cup was reported to be well fixed, and when the insert could not be placed without difficulty the humeral cup was removed and its taper was reported to be altered.The glenosphere, taper adaptor, humeral bearing and humeral tray were reported to have been explanted and replaced, and the humeral stem was retained.The components were reported to provide good range of motion and to be stable and well fixed, and closure was reported without complications.Due diligence is complete for this complaint; it was reported that no further information is available, and to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): - ti-115320 (214900) - 115340 (259660) associated product information: - 118001 (225630) - 115330 (786740) all sections have been updated.The prior submissions for this event were filed on the form version and field conventions in effect at that time.This report is prepared on the current version of the form: information previously carried in the narrative, or not collected as a structured field at that time, is now entered in the corresponding form fields, and codes are taken from the code release current at submission.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.

Brand Name
Comprehensive® Reverse Shoulder
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key9710884
Report Number0001825034-2020-00716
Device Sequence Number16795002
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2021
Device Model NumberN/A
Device Catalogue NumberXL-115366
Device Lot Number157810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer08/03/2020
07/02/2026
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date08/04/2020
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale